# SDR REXA201100856

- Difficulty date: November 20, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 9,268 hours, 6,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT LIGHT DOES NOT BLINK.  REMOVED AND REPLACED AFT F/A FLASHLIGHT BATTERY.  OPS CHECK GOOD PER CRJ900 AMM 25-61-00.  OK FOR SERVICE.  PART EFFECTIVITY VERIFIED.
